Access count of this item: 32

Files in This Item:
File Description SizeFormat 
s00208-018-1652-5.pdf241.32 kBAdobe PDFView/Open
Title: Demazure character formula for semi-infinite flag varieties
Authors: Kato, Syu
Author's alias: 加藤, 周
Keywords: General Mathematics
Issue Date: Aug-2018
Publisher: Springer Berlin Heidelberg
Journal title: Mathematische Annalen
Volume: 371
Issue: 3-4
Start page: 1769
End page: 1801
Abstract: We prove that every Schubert variety of a semi-infinite flag variety is projectively normal. This gives us an interpretation of a Demazure module of a global Weyl module of a current Lie algebra as the (dual) space of global sections of a line bundle on a semi-infinite Schubert variety. Moreover, we give geometric realizations of Feigin–Makedonskyi’s generalized Weyl modules, and the t=∞ specialization of non-symmetric Macdonald polynomials.
Description: Research supported in part by JSPS Grant-in-Aid for Scientific Research (B) 26287004 and Kyoto University Jung-Mung program.
Rights: This is a post-peer-review, pre-copyedit version of an article published in 'Mathematische Annalen'. The final authenticated version is available online at: http://dx.doi.org/10.1007/s00208-018-1652-5.
The full-text file will be made open to the public on 09 February 2019 in accordance with publisher's 'Terms and Conditions for Self-Archiving'
This is not the published version. Please cite only the published version. この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
URI: http://hdl.handle.net/2433/232842
DOI(Published Version): 10.1007/s00208-018-1652-5
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.